| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a battery charger had a battery charger connector problem.
Additional Manufacturer Narrative
Device evaluation of battery charger has been completed.The reported problem (battery charger power connector problem) has been confirmed.Upon investigation the battery charger was unable to power on.The cause for the failure was isolated to a damaged power supply connector.The root cause for the damaged power supply connector was unable to be positively identified.There was no adverse event that resulted from the damaged charger.